# SDR DALA2018060653852

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 46,629 hours, 24,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BENT,  -Y765, BETWEEN FRAMES 66+5 TO 70 IN THE AFT GALLEY,  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND DRAWING D53472815.
